# SDR DALA202305230001

- Difficulty date: December 5, 2022
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 85,533 hours, 11,167 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION SHIP 3305 DURING HCK AND DURING ACCOMPLISHMENT OF EM 5310 -01461-01, AN OVERSIZED HOLE WAS FOUND AT FR 53.6, STR 5L. A REPAIR WAS ACCOMPLISHED PER SECT I OF ERA 603846-14AD. CORRECTIVE ACTION: ER/A 603846-14 REV A CANCELS THIS LOG PAGE. ALL FOLLOW-ON WORK IS ON LOG PAGE 2774517. OK TO CANCEL THIS LOG PAGE. (2525897)
